Reduction of Fuzzy Rule Base Via Singular Value Decomposition

Yam, Y. and Baranyi, Péter Zoltán and Yang, C. T. (1999) Reduction of Fuzzy Rule Base Via Singular Value Decomposition. IEEE Transaction on Fuzzy Systems (Vol. 7). pp. 120-131. ISSN 1063-6706

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4282

Update Item Update Item